# SDR USAA20101116BB075

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - L1 DOOR DIFFICULT TO OPEN.  FOUND OUTSIDE HANDLES NOT SNAPPING BACK DURING OPENING.  LUBED DOOR HANDLE MECHANISM.
